DOI 10.1097/md.0000000000045454
Electroacupuncture for oxaliplatin-induced facial numbness: A CARE-compliant case report.
Аннотация
RATIONALE: Facial numbness typically arises from disorders affecting the facial or trigeminal nerves, yet chemotherapy-induced facial numbness is exceedingly rare. Herein, we present a CARE-compliant case of a patient with oxaliplatin-induced facial numbness who experienced symptom improvement following electroacupuncture (EA) treatment.
PATIENT CONCERNS: A 73-year-old patient with rectal cancer developed severe bilateral facial numbness, affecting the periorbital, perinasal, and perioral regions after oxaliplatin-based chemotherapy.
DIAGNOSES: The patient was diagnosed with facial numbness secondary to oxaliplatin-induced peripheral neuropathy.
INTERVENTIONS: The patient was treated with EA therapy to improve facial numbness symptoms.
OUTCOMES: After 3 EA sessions, the patient's facial numbness improved significantly; a subsequent 3-session course resulted in complete resolution of symptoms.
LESSONS: The case suggests that EA may serve as an effective alternative treatment for chemotherapy-induced facial numbness.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.